# SDR AALA20120726018

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,825 hours, 35,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT STATIONS 370 TO 389, LONGERONS 23 TO 24 LEFT.  INSTALLED DOUBLER PER SRM 53-04-02.
